# SDR 05FDEA00146

- Difficulty date: January 22, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 39,957 hours, 25,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6089318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 340, FLOORBEAM HAS DENT & CORROSION IN DIFFERENT AREAS.  REMOVED DAMAGED AREA & REPAIR PARTS IAW SRM 51-30-2.  FABRICATED NEW T-CAP FROM 60-  893/18 BATCH 833835 & REPAIR SPLICES FROM 60-3408/18 BATCH 812526 & 7075-T6 .063C BATCH 784273 IAW SR 27-53-007.  INSTALLED REPAIR PARTS, SPLICES & T-CAP IAW SR 27-53-007.
